MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE

SHIRAKAWA OLYMPUS CO., LTD. CYLINDER HOSE
Model Number MAJ-1082
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the carbon dioxide cylinder hose external sheath ruptured.The issue was found during preparation for use.It was also reported that the insufflator was off and the carbon dioxide was not in use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation but has not yet been evaluated.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the customer's complaint was confirmed.The outer sheath of the high pressure hose is torn.There are no scratches or tears on the inner hose, and there is no co2 leakage.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely that the external capsule was damaged from wear and tear and usage over time.Olympus will continue to monitor field performance for this device.

Brand Name
CYLINDER HOSE
Common Device Name
CYLINDER HOSE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17455584
Report Number3002808148-2023-07944
Device Sequence Number14127767
Product Code FCX
UDI-Device Identifier04953170140334
UDI-Public04953170140334
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1082
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown